MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® K2 EDTA (K2E) 10.8MG BLOOD COLLECTION TUBES; TUBES, VACUUM SAMPLE, WITH ANTICOAGULANT

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® K2 EDTA (K2E) 10.8MG BLOOD COLLECTION TUBES; TUBES, VACUUM SAMPLE, WITH ANTICOAGULANT
Catalog Number 367863
Medical Device Problem Code Coagulation in Device or Device Ingredient (1096)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the use of bd vacutainer® k2 edta (k2e) 10.8mg blood collection tube, one (1) tube appeared to be clotted.No adverse impact was reported regarding the patients or users.
 
Additional Manufacturer Narrative
E.1.Initial reporter facility name: (b)(6) hospital.There were multiple medical device types reported to be involved.The information for the additional device type is as follows d.2.B medical device type: jka d.2.A common device name: tubes, vials, systems, serum separators, blood collection g.4.There were multiple 510k numbers reported to be involved.The information is as follows: pma / 510(k)#: k213670; k231373 a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.

Brand Name
BD VACUTAINER® K2 EDTA (K2E) 10.8MG BLOOD COLLECTION TUBES
Common Device Name
TUBES, VACUUM SAMPLE, WITH ANTICOAGULANT
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key25476957
Report Number1917413-2026-00529
Device Sequence Number9165334
Product Code GIM
UDI-Device Identifier30382903678632
UDI-Public(01)30382903678632(11)250501(17)260731(10)5101420
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
BK230980
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2026
Device Catalogue Number367863
Device Lot Number5101420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date06/11/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown